Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A rigidity result for holomorphic immersions of surfaces in $ {\bf C}{\rm P}\sp n$


Author: Marco Rigoli
Journal: Proc. Amer. Math. Soc. 93 (1985), 317-320
MSC: Primary 53C42; Secondary 53C55
MathSciNet review: 770544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A pinching condition for the Gaussian curvature implies rigidity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C55

Retrieve articles in all journals with MSC: 53C42, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770544-3
PII: S 0002-9939(1985)0770544-3
Keywords: Holomorphic immersion, Plücker formulas, Calabi's curve
Article copyright: © Copyright 1985 American Mathematical Society